# SDR SWAA2023052441411

- Difficulty date: April 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT LOWER BULKHEAD SUPPORT AT BS 947 LBL 9-RBL 19 WL 178.<[01] REMOVED ON AFT CARGO BAY AFT LOWER BULKHEAD SUPPORT AT BS 947 LBL 9 - RBL 9 WL 178 IWA SRM 51-40-02-0G-0;[02] THIS PART DOES NOT HAVE ENTRY ON THE LOWER ALLOWABLE DAMAGE LIMITS THERE FOR IT HAS TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02 STEP 9;[03] CORRECTED MEASUREMENT TABLE;[04] VERIFIED CORRECTIVE ACTION 1-3 AND MEASUREMENT TABLE;[05] LOCATED AND DRILLED NEW AFT LOWER BULKHEAD SUPPORT IAW SRM 51-40-02-0G-0 AND DWG 149A8118; OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION 5.;[07] INSTALLED 50 % FATTENERS ON NEW AFT LOWER BULKHEAD SUPPORT IAW SRM 51-40-02-OG-0 AND DWG 149A8117;[08] INSTALLED NEW AFT CARGO BAY AFT LOWER BULKHEAD SUPPORT AT BS 947 LBL 9 TO RBL 19 WL 178 IAW SRM 51-40-02-0G-0 AND DWG 149A8117 - 147A7500; CARD IS COMPLETED;[09] VERIFIED CORRECTIVE ACTION 8.
